Journals / Uluslararası Hematoloji-Onkoloji Dergisi / 2009 / Cilt: 19 - Sayı: 4

Gemsitabine bağlı radyasyon "recall" myoziti: İki olgu sunumu

Gemcitabine induced radiation recall myositis: Report of two cases

Pages
249–253
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

One patient with non-small cell lung carcinoma, and the other one with pancreatic carcinoma developed myositis in the previously irradiated site after administration of gemcitabine based chemotherapy.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Radiation recall phenomenon can appear as dermatitis, pseudocellulitis, panniculitis or myositis after the administration of certain drugs and develop in the skin and soft tissue at previously irradiated sites.
📊
Key Findings & Data:Several drugs are associated with the radiation recall and gemcitabine is one of them.
💡
Conclusion & Impact:One patient with non-small cell lung carcinoma, and the other one with pancreatic carcinoma developed myositis in the previously irradiated site after administration of gemcitabine based chemotherapy.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Radyodermatit · Yaşlı · Kadın

Abstract

Radiation recall phenomenon can appear as dermatitis, pseudocellulitis, panniculitis or myositis after the administration of certain drugs and develop in the skin and soft tissue at previously irradiated sites. Several drugs are associated with the radiation recall and gemcitabine is one of them. Gemcitabine-related radiation recall preferentially involves internal organs and can also be observed at the fibromuscular tissue in the radiation portal. Herein, we report two cases with gemcitabine induced radiation myositis. One patient with non-small cell lung carcinoma, and the other one with pancreatic carcinoma developed myositis in the previously irradiated site after administration of gemcitabine based chemotherapy.

Özet

Radyasyon ‘recall’ fenomeni, ışınlama alanında radyoterapi sonrası uygulanan çeşitli ilaçlara bağlı olarak cilt ve yumuşak dokuda, dermatit, psödoselülit, pannikülit veya myozit olarak ortaya çıkabilen bir klinik tablodur. Gemsitabin radyasyon ‘recall’ ile ilişkili bilinen ajanlardan biridir. Gemsitabine bağlı radyasyon ‘recall’ genellikle iç organlarda gözlense de radyoterapi alanı içindeki kas dokusunda da izlenir. Küçük hücreli dışı akciğer kanseri ve pankreas kanseri tanılarıyla radyoterapi uygulanan ve Gemsitabine bağlı radyasyon ‘recall’ myoziti gelişmiş iki olgu sunularak literatür eşliğinde tartışılmıştır.

🔖

Cite This Article

ALÇO, G., İĞDEM, Ş., DİNÇER, M., TECİMER, C., ŞENTÜRK, R., VURAL, M., OKKAN, S. (2009). Gemsitabine bağlı radyasyon "recall" myoziti: İki olgu sunumu. Uluslararası Hematoloji-Onkoloji Dergisi, Cilt: 19 - Sayı: 4, 249–253. https://ajindex.com/articles/323224

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. D’Angio GJ, Farber S, Maddock CL. Potentiation of x-ray effects by actinomycin-D. Radiology 73: 175-177, 1959
  2. Camidge R, Price A. Characterizing the phenomenon of radiation recall dermatitis. Radiother Oncol 59: 237-245, 2001
  3. Azria D, Magné N, Zouhair A et al. Radiation recall: A well recognized but neglected phenomenon. Can Treat Rev 31: 555-570, 2005
  4. Friedlander PA, Bansal R, Schwartz L et al. Gemcitabine-related radiation recall preferentially involves internal tissue and organs. Cancer 100: 1793-1799, 2004
  5. Wewers ME, Lowe NK. A critical review of visual analogue scales in the measurement of clinical phenomena. Res Nurs Health 13: 227-236, 1990
  6. Jeter MD, Jänne PA, Brooks S et al. Gemcitabine-induced radiation recall. Int J Radiat Oncol Biol Phys 53: 394-400, 2002
  7. Schwarte S, Wagner K, Kartens JH, Bremer M. Radiation recall pneumonitis induced by gemcitabine. Strahlenther Onkol 183: 215-217, 2007
  8. Welsh JS, Torre TG, DeWeese TL, O’Reilly S. Radiation myositis. Ann Oncol 10: 1105-1108, 1999
  9. Fogarty G, Ball D, Rischin D. Radiation recall reaction following gemcitabine, Lung Cancer 33: 299-302, 2001
  10. Miura G, Matsumoto T, Tanaka N, et al. Two cases of radiation myositis probably induced by recall phenomenon. Nippon Igaku Hoshasen Gakkai Zasshi. 63: 420-422, 2003 11.Horan G, Smith SL, Podd TJ. Gemcitabine-induced radiation necrosis of pectoralis major muscle. Clin Oncol 18: 85, 2006
  11. Squire S, Chan M, Feller E, et al. An unusual case of gemcitabine-induced radiation recall. Am J Clin Oncol 29: 636, 2006
  12. Ganem G, Solal-Celigny P, Joffroy A, et al. Radiation myositis: The possible role of gemcitabine. Ann Oncol 11:1615-1616, 2000
  13. Pinson PJ, Griep C, Sanders WH, Lelie B. Myositis as a “radiatior-recall phenomenon” following palliative chemotherapy with carboplatin-gemcitabin for non-small cell polmonary carcinoma. Ned Tijdschr Geneeskd 150: 1891-1894, 2006
  14. Fakih MG. Gemcitabine-induced rectus abdominis radiation recall. J Pancreas 7: 306-310, 2006
  15. Moulder JE. Pharmacological intervention to prevent or ameliorate chronic radiation injuries. Semin Radiat Oncol 13: 73-84, 2003
  16. Cohn GH, Hyperbaric oxygen therapy. Promoting healing in difficult cases. Postgrad Med 79: 89-92, 1986
  17. Bentzen SM, Overgaard M, Thames HD. Fractionation sensitivity of a functional endpoint: Impaired shoulder movement after postmastectomy radiotherapy. Int J Radiat Oncol Biol Phys 17: 531-7, 1989.